# SDR QMLA2020062620031

- Difficulty date: June 24, 2020
- Submitted: June 26, 2020
- Operation: Air carrier
- Aircraft: N136MF
- Make and model: Urocop EC135T2
- Aircraft serial: 0384
- Aircraft time: 5,788 hours, 17,025 cycles
- Engine: Tmeca ARRIUS2B2
- Engine time: 5,788 hours, 10,118 cycles
- System (JASC): 7320 · Fuel Controlling System
- Part: Valve
- Part number: EV5649005
- Part serial: 8982
- Condition: Malfunctioned
- Location: Nr 2 Engine
- Stage of operation: AA
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: A

## Discrepancy

DURING CRUISE FLIGHT IN ROUTE TO REQUESTING FACILITY, MED CREW REPORTED SMELLING JET FUEL IN THE CABIN.  WE IMMEDIATELY CANCELED THE FLIGHT, LANDED ASAP AND SHUT DOWN AIRCRAFT.  POST FLIGHT INSPECTION FOUND JET FUEL ON THE ENGINE DECK OF THE NUMBER 2 ENGINE AND ON THE RIGHT SIDE OF THE AIRFRAME.
